Uniform measures on topological groups

Jan K. Pachl

Compositio Mathematica (1982)

  • Volume: 45, Issue: 3, page 385-392
  • ISSN: 0010-437X

How to cite


Pachl, Jan K.. "Uniform measures on topological groups." Compositio Mathematica 45.3 (1982): 385-392. <http://eudml.org/doc/89542>.

author = {Pachl, Jan K.},
journal = {Compositio Mathematica},
keywords = {precompact group; weak sequential completeness; nonzero invariant uniform measure; set of left-invariant means},
language = {eng},
number = {3},
pages = {385-392},
publisher = {Martinus Nijhoff Publishers},
title = {Uniform measures on topological groups},
url = {http://eudml.org/doc/89542},
volume = {45},
year = {1982},

AU - Pachl, Jan K.
TI - Uniform measures on topological groups
JO - Compositio Mathematica
PY - 1982
PB - Martinus Nijhoff Publishers
VL - 45
IS - 3
SP - 385
EP - 392
LA - eng
KW - precompact group; weak sequential completeness; nonzero invariant uniform measure; set of left-invariant means
UR - http://eudml.org/doc/89542
ER -


  1. [1] I.A. Berezanskiĭ: Measures on uniform spaces and molecular measures, Trudy Moskov. Mat. Obšč.19 (1968) 3-40. (Russian). Zbl0193.43102MR236338
  2. [2] N. Bourbaki: Topologie générale, Chap. III (Groupes topologiques), Hermann, Paris (1960). 
  3. [3] C. Chou: The exact cardinality of the set of invariant means on a group, Proc. Amer. Math. Soc.55 (1976) 103-106. Zbl0319.43006MR394036
  4. [4] J.P.R. Christensen and J.K. Pachl: Measurable functionals on function spaces, Ann. Inst. Fourier (Grenoble) 31 (1981) 137-152. Zbl0437.46022MR617244
  5. [5] J.B. Cooper and W. Schachermayer: Uniform measures and co-Saks spaces, Proc. Internat. Seminar Functional Analysis, Rio de Janeiro (1978). Zbl0462.46014
  6. [6] A. Deaibes: Espaces uniformes et espaces de mesures, Publ. Dép. Math (Lyon) 12-4 (1975) 1-166. Zbl0329.54023MR480926
  7. [7] V.P. Fedorova: Linear functionals and the Daniell integral on spaces of uniformly continuous functions, Mat. Sb.74(116) (1967) 191-201. (Russian). Zbl0192.47104MR218518
  8. [8] Z. Frolík: Recent development of theory of uniform spaces, Springer-Verlag Lecture Notes in Mathematics609 (1977) 98-108. Zbl0359.54020MR500844
  9. [9] L. Gillman and M. Jerison: Rings of continuous functions, Van Nostrand, Princeton (1960). Zbl0093.30001MR116199
  10. [10] E.E. Granirer: Exposed points of convex sets and weak sequential convergence, Mem. Amer. Math. Soc.123 (1972). Zbl0258.46001MR365090
  11. [11] M. Klawe: On the dimension of left invariant means and left thick subsets, Trans. Amer. Math. Soc.231 (1977) 507-518. Zbl0371.43005MR447970
  12. [12] L. Le Cam: Note on a certain class of measures, (unpublished). 
  13. [13] J.K. Pachl: Measures as functionals on uniformly continuous functions, Pacific J. Math.82 (1979) 515-521. Zbl0419.28006MR551709
  14. [14] H.H. Schaefer: Topological vector spaces, Macmillan, New York (1966). Zbl0141.30503MR193469
  15. [15] A. Weil: L'intégration dans les groupes topologiques et ses applications, Hermann, Paris (1940). Zbl0063.08195JFM66.1205.02

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.